# SDR GAIA00224

- Difficulty date: April 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND, CRACKED SHEAR TIE ON FORWARD SIDE OF BELLY FRAME AT BS 1030, LBL 6.  REPAIRED SHEAR TIE IAW SRM 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
